Table of Contents
Volume 2013, Article ID 153691, 5 pages
Research Article

Finite Groups with Some -Supplemented Subgroups

1School of Mathematical Sciences, Guangxi Teachers Education University, Nanning, Guangxi 530023, China
2College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
3School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China

Received 30 March 2013; Accepted 29 May 2013

Academic Editor: Antonio M. Cegarra

Copyright © 2013 Guo Zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guo Zhong, Liying Yang, Huaquan Wei, Xuanlong Ma, and Jiayi Xia, “Finite Groups with Some -Supplemented Subgroups,” Algebra, vol. 2013, Article ID 153691, 5 pages, 2013.